MathSciNet Relay Station
MathSciNet bibliographic data
MR393673 (52 #14482) 34C25
Jacobowitz, Howard Periodic solutions of $x\sp{\prime\prime}+f(x,t)=0$ via the Poincaré-Birkhoff theorem. J. Differential Equations 20 (1976), no. 1, 37–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement